Publicacións nas que colabora con FERNANDO ADRIAN FERNANDEZ TOJO (10)

2018

  1. Nonlinear perturbed integral equations related to nonlocal boundary value problems

    Fixed Point Theory, Vol. 19, Núm. 1, pp. 65-92

  2. Existence of solutions of integral equations with asymptotic conditions

    Nonlinear Analysis: Real World Applications, Vol. 42, pp. 140-159

2017

  1. On linear differential equations and systems with reflection

    Applied Mathematics and Computation, Vol. 305, pp. 84-102

  2. Green’s Functions for Reducible Functional Differential Equations

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 40, Núm. 3, pp. 1071-1092

2016

  1. Periodic solutions for some phi-Laplacian and reflection equations

    Boundary Value Problems, Vol. 2016, Núm. 1, pp. 1-16

  2. Nonzero solutions of perturbed Hammerstein integral equations with deviated arguments and applications

    Topological Methods in Nonlinear Analysis, Vol. 47, Núm. 1, pp. 265-287

2013

  1. Nontrivial solutions of Hammerstein integral equations with reflections

    Boundary Value Problems, Vol. 2013

  2. Comparison results for first order linear operators with reflection and periodic boundary value conditions

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 78, Núm. 1, pp. 32-46